# SDR UIEA201000027

- Difficulty date: January 18, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 87,026 hours, 14,764 cycles
- Engine: Ge CF650E2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 360 S2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED BOROSCOPE INSP AND FOUND CRACK ON FRAME BY LENGTH 3" AT BS 360, S-2R END OF CRACK STOPPED BY STOPPING HOLE. REINFORCED AREA WITH DOUBLER & ANGLE PN N517MC-NRC677-1/2 IAW SRM 53-10-04, FIG 18. PERMANENT REPAIR PRIOR TO 20,000 CYCLES IAW EO 4753B240 PART 2.
